Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2018: 0.47
SCImago Journal Rank (SJR) 2018: 0.265
Source Normalized Impact per Paper (SNIP) 2018: 0.714

Mathematical Citation Quotient (MCQ) 2017: 0.12

ICV 2017: 121.78

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 33, Issue 4

Issues

A NEW GENERALIZATION OF THE TRAPEZOID FORMULA FOR n-TIME DIFFERENTIABLE MAPPINGS AND APPLICATIONS

P. Cerone / S. S. Dragomir / J. Roumeliotis / J. Šunde
Published Online: 2017-12-19 | DOI: https://doi.org/10.1515/dema-2000-0404

About the article

Published Online: 2017-12-19

Published in Print: 2000-10-01


Citation Information: Demonstratio Mathematica, Volume 33, Issue 4, Pages 719–736, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2000-0404.

Export Citation

© by P. Cerone.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
P. Cerone, S. S. Dragomir, and J. Roumeliotis
Integral Transforms and Special Functions, 2003, Volume 14, Number 3, Page 205

Comments (0)

Please log in or register to comment.
Log in